# SDR AALA20090814LGA02

- Difficulty date: August 13, 2009
- Submitted: August 14, 2009
- Operation: Air carrier
- Aircraft: N448AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49474
- Aircraft time: 64,045 hours, 34,004 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030451
- Part serial: 26640
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHTS ROW 11-22 INOPERATIVE.  REMOVED AND REPLACED EMERGENCY BATTERY PACK ROW 20 CENTER POSITION.  GROUND OPS CHECK NORMAL.
